# SDR USAABB98056

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000704
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

PIT - FLT 119 - CREW REPORTED THE FOIL LINED LID ON ONE OF THE MEALS IN THE INBOARD FIRST CLASS GALLEY OVEN IGNITED.  CREW PUT OUT THE FIRE (DID NOT USE EXTINGUISHER).  MAINTENANCE REPLACED THE OVEN FOR OVERHEATING.  (X)
